# SDR IXXA0300039O

- Difficulty date: May 30, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 89,611 hours, 29,062 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Loose
- Location: Mlg
- Part time: 89,611 hours, 29,062 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF FROM KRFD TO KLRD SELECTED GEAR UP AND " DOORS NOT LATCHED" LIGHT REMAINED ILLUMINATED. ALT LIGHTS WERE OUT. TEST SWITCH SHOWED LEFT HAND DOOR AT FAULT. RAN CHECKLIST, CYCLED GEAR, BOTH THE ALTERNATE AND MAIN DOOR LIGHT WOULD NOT EXTINGISH. FLIGHT CONTINUED TO KLRD WITH AN UNEVENTFUL LANDING.MAINTENANCE FOUND LOOSE HARDWARE ON LEFT MAIN DOOR UPLATCH SWITCH. HARDWARE WAS RESECURED IN ACCORDANCE WITH DOUGLAS DC-8 MAINTENANCE MANUAL.OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
